# SDR AALA970555

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: LJ76379
- Condition: Not Secure
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1522 - AFTER TAKEOFF MIA DURING INITIAL CLIMB-OUT, FLIGHT CREW NOTED RIGHT ENGINE INBOARD AND OUTBOARD FAN COWLS WERE NOT SECURE.  AIRCRAFT RETURNED TO MIA AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED RIGHT ENGINE INBOARD AND OUTBOARD FAN COWLS DUE TO DAMAGE SUSTAINED DURING LANDING.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
